# SDR SWAA2024102837600

- Difficulty date: September 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA129.50 AND 9 INCHES FROM REAR SPAR LT HORIZONTAL STAB 2024-572241<[01] STEP 3 AND 4 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:210138503; DUE DATE: 05-AUG-25;[02] REPAIRED INSPAR RIB LOCATED STAB STA129.50 AND 9 INCHES FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED INSPAR RIB LOCATED STAB STA129.50 AND 9 INCHES FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
